# SDR USAA2010062891290

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 30,402 hours, 11,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - EMERGENCY EXIT SIGN LENS IS MISSING AT ROW 10R.  MAINTENANCE INSTALLED NEW EMERGENCY EXIT SIGN LENS AT ROW 10R.
